Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has stomach ache, pale complexion, loose stools, occasional fever. Eating normally

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
my 3 year old toddler says he has a stomach ache, no evergy, but eating and drinking fine. Temperature is fine, sometime high but ok. Pale in complexion, stools looser than normal, pee fine.
Posted Sun, 9 Sep 2012 in Child Health
Answered by Dr. Hema Yadav 1 hour later
Thanks for posting your query.
Your child's symptoms could be an early sign of a gastroenteritis or a possible food allergy( if there is any history of allergogenic food intake like nuts , fish , dairy, preservatives etc) .
Since he is at present not having any major symptoms like diarrhoea , dehydration , vomiting , blood in stools or temperature >100 F etc there is no need for any specific treatment.
In any case mild viral infection or allergy are self limiting conditions and resolve on their own within a week .
The pain if troublesome can be decreased by mild analgesics like acetaminophen ( Tylenol ) or antispasmodics like dicylomine but it's best to get him evaluated by his pediatrician before any self medication.
Meanwhile you should try to keep him well hydrated with plenty of fluids and a soft and easily digestible diet ( avoiding very spicy or oily food and canned foods).
A zinc supplement (usually 20 mg / day ) and a probiotic once daily ( like enterogermina ) might help in restoring his gut to normalcy if the symptoms do not resolve within a day or two.
If any of the major symptoms mentioned above develop in due course of time then please seek prompt medical consultation.
Hope I have answered your query.
Kindly accept my answer if you have no further queries .
Regards .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor